Pacific Journal of Mathematics

Norm attaining operators on $L^1[0,1]$ and the Radon-Nikodým property.

J. J. Uhl, Jr.

Article information

Pacific J. Math., Volume 63, Number 1 (1976), 293-300.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46B99: None of the above, but in this section


Uhl, J. J. Norm attaining operators on $L^1[0,1]$ and the Radon-Nikodým property. Pacific J. Math. 63 (1976), no. 1, 293--300.

Export citation


  • [1] E. Bishop and R. R. Phelps, A proof that every Banach space is subreflexve, Bull. Amer. Math. Soc, 67 (1961), 97-98.
  • [2] W. J. Davis and R. R. Phelps, The Radon-Nikodymproperty and deniable sets in Banach space, Proc. Amer. Math. Soc, 45 (1973).
  • [3] J. Diestel and J. J. Uhl. Jr., The truth about vector measures, (in preparation).
  • [4] N. Dunford and B. J. Pettis, Linearoperations on summble function,Trans. Amer. Math. Soc, 47 (1940), 323-392.
  • [5] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience, New York, 2nd Printing, 1964.
  • [6] R. E. Huff, Dentabilityand the Radon-Nikodymproperty, Duke Journal of Math., 41 (1974), 111-114.
  • [7] R. E. Huff and P. D. Morris, Dual spaces with the Krein-Milman property have the Radon-Nikodym property, Proc Ames. Math. Soc, 49 (1975), 104-108.
  • [8] J. Lindenstrauss, On operators which attain their norm, Israel J. Math., 1 (1965), 139-148.
  • [9] David G. Luenberger, Optimization by Vector Space Methods, Wiley, New York, 1969.
  • [10] H. B. Maynard, A geometric characterizationof Banach space with the Radon- Nikodym, Trans. Amer. Math. Soc, 185 (1973), 493-500.
  • [11] R. R. Phelps, Dentabilityand extreme points in Banach spaces, J. Functional Analysis, 16 (1974) 78-90.
  • [12] M. A. Rieffel, Dentable subsets of Banach spaces with applications to a Radon- Nikodymtheorem, FunctionalAnalysis(ed. B. R. Gelbaum) Thompson, Washington, D. C. (1967).